# SDR HEEA062877

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 9A1746
- Condition: Damaged
- Location: Engine Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT HOLES TOO LARGE FOR REQUIRED BOLTS.
